# SDR ASAA2014040507447

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 48,557 hours, 21,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: 56100021
- Part serial: ASA4LH
- Condition: Loose
- Location: Cockpit Window
- Part time: 34,643 hours, 15,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SLIDING WINDOW WILL NOT FULLY OPEN.  ACFT GROUNDED.  INSPECTED WINDOW IAW MM 56-12-11-710-803.  TIGHTENED ONE SCREW ON AFT WINDOW SHADE SLIDE RAIL.  OPS CHECKED NORMAL.  NO REPAIRS, RIGGING OR ADJUSTMENTS WERE REQUIRED.
